Chin. Phys. B
中国物理B  2014, Vol. 23 Issue (4): 044208    DOI: 10.1088/1674-1056/23/4/044208
ELECTROMAGNETISM, OPTICS, ACOUSTICS, HEAT TRANSFER, CLASSICAL MECHANICS, AND FLUID DYNAMICS 最新目录| 下期目录| 过刊浏览| 高级检索 |
Exact solutions and linear stability analysis for two-dimensional Ablowitz–Ladik equation
张金良, 王红县
School of Mathematics and Statistics, Henan University of Science and Technology, Luoyang 471023, China
Exact solutions and linear stability analysis for two-dimensional Ablowitz–Ladik equation
Zhang Jin-Liang, Wang Hong-Xian
School of Mathematics and Statistics, Henan University of Science and Technology, Luoyang 471023, China

Copyright © the Chinese Physical Society
Address:Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn